# SDR CALA2010090800418

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 43,123 hours, 6,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: PG0296
- Condition: Partial Deploy
- Location: Cabin
- Part time: 38,378 hours, 5,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE ACCIDENTAL LT DEPLOYED R&R LT O/W SLIDE REF AMM 25-65-01 BORROWED PART FROM US AIR.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1274220  SN OFF 00296 SLIDE, B767-200  OFF 62-2565-9-0002 0296 ON 62-2565-9-0002 0012.
